Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 113, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 21, 2020, 5:05 PM EDT for Franklin County, Fulton County, Pennsylvania. It was in force for 55 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2020, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 21, 2020, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, PA, Fulton County, PA
The radar
The Sterling radar (KLWX), 103 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:20 PM EDT | TSTM WND DMG | 2 Ssw Mcconnellsburg, PA | US-522 CLOSED NEAR BACK RUN RD, AYR TWP DUE TO WIRES, TREES, AND POLES DOWN. |
| Jul 21, 5:20 PM EDT | TSTM WND DMG | Mcconnellsburg, PA | MULTIPLE TREES DOWN IN MCCONNELLSBURG. |
| Jul 21, 5:53 PM EDT | TSTM WND DMG | 1 Nw Chambersburg, PA | WIRES DOWN ON NORTH FRANKLIN STREET. |
| Jul 21, 5:54 PM EDT | TSTM WND DMG | Chambersburg, PA | NUMEROUS REPORTS OF TREES DOWN AND ROOFS BLOWN OFF OF BUILDINGS IN CHAMBERSBURG. |
| Jul 21, 5:56 PM EDT | TSTM WND DMG | Scotland, PA | *** 1 INJ *** TREE FELL ON A GOLFER AT CHAMBERSBURG COUNTRY CLUB. |
| Jul 21, 6:00 PM EDT | TSTM WND DMG | 1448 State Street, PA | REPORTED AT 1448 STATE STREET, CHAMBERSBURG, PA TREE DOWN ON HOUSE. |
| Jul 21, 6:00 PM EDT | TSTM WND DMG | 2 Ese Chambersburg, PA | ROOF BLOWN OFF OF A BUILDING IN THE 1600 BLOCK OF LINCOLN WAY EAST. |
| Jul 21, 6:00 PM EDT | TSTM WND DMG | Chambersburg, PA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CHAMBERSBURG. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CHAMBERSBURG. CLOSE TO 100 TREES DOWN AND ROOFS BLOWN OFF OF BUILDINGS IN CHAMBERSBURG. |
| Jul 21, 6:00 PM EDT | TSTM WND DMG | Chambersburg, PA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CHAMBERSBURG. CLOSE TO 100 TREES DOWN AND ROOFS BLOWN OFF OF BUILDINGS IN CHAMBERSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1997 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
874
WUUS51 KCTP 212105
SVRCTP
PAC055-057-212200-
/O.NEW.KCTP.SV.W.0113.200721T2105Z-200721T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
505 PM EDT Tue Jul 21 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Franklin County in south central Pennsylvania...
Fulton County in south central Pennsylvania...
* Until 600 PM EDT.
* At 504 PM EDT, a severe thunderstorm was located near Needmore,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* This severe thunderstorm will be near...
Big Cove Tannery and Harrisonville around 510 PM EDT.
McConnellsburg around 520 PM EDT.
Fort Loudon and Mercersburg around 530 PM EDT.
Marion and St. Thomas around 540 PM EDT.
Other locations impacted by this severe thunderstorm include
Williamson, Upton, State Line, Quincy, Penn State Mont Alto and
Whitetail Ski Area.
This includes the following Interstates...
Interstate 70 near mile marker 156...and from mile markers 160 to
170.
Interstate 81 from mile markers 0 to 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Severe thunderstorms producing damaging winds of 60 MPH
or greater.
&&
LAT...LON 3972 7835 4001 7817 3999 7747 3998 7746
3995 7747 3972 7746
TIME...MOT...LOC 2104Z 273DEG 31KT 3990 7816
HAIL...0.75IN
WIND...60MPH
$$
Dangelo2 follow-up statements
366
WWUS51 KCTP 212135
SVSCTP
Severe Weather Statement
National Weather Service State College PA
535 PM EDT Tue Jul 21 2020
PAC057-212145-
/O.CAN.KCTP.SV.W.0113.000000T0000Z-200721T2200Z/
Fulton PA-
535 PM EDT Tue Jul 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3973 7809 3987 7798 4000 7792 3999 7747
3998 7746 3991 7747 3972 7746
TIME...MOT...LOC 2135Z 260DEG 33KT 3993 7780
$$
PAC055-212200-
/O.CON.KCTP.SV.W.0113.000000T0000Z-200721T2200Z/
Franklin PA-
535 PM EDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR FRANKLIN COUNTY...
At 535 PM EDT, a severe thunderstorm was located over St. Thomas,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
This severe storm will be near...
Marion around 540 PM EDT.
Chambersburg, Scotland, Guilford and Fayetteville around 550 PM
EDT.
Other locations impacted by this severe thunderstorm include
Williamson, Upton, State Line, Quincy, Penn State Mont Alto and
Whitetail Ski Area.
This includes Interstate 81 from mile markers 1 to 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3973 7809 3987 7798 4000 7792 3999 7747
3998 7746 3991 7747 3972 7746
TIME...MOT...LOC 2135Z 260DEG 33KT 3993 7780
HAIL...<.75IN
WIND...60MPH
$$
Dangelo863
WWUS51 KCTP 212156
SVSCTP
Severe Weather Statement
National Weather Service State College PA
556 PM EDT Tue Jul 21 2020
PAC055-212203-
/O.EXP.KCTP.SV.W.0113.000000T0000Z-200721T2200Z/
Franklin PA-
556 PM EDT Tue Jul 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY WILL EXPIRE AT
600 PM EDT...
The storm which prompted the warning has moved out of southern
Franklin County.
Therefore, this warning will be allowed to expire.
There is a new Severe Thunderstorm Warning in effect for central and
northern parts of the county including Chambersburg and Shippensburg
where the threat of damaging winds continues.
LAT...LON 3973 7809 3987 7798 4000 7792 3999 7747
3998 7746 3991 7747 3972 7746
TIME...MOT...LOC 2153Z 264DEG 27KT 3994 7764
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 5:00 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 21, 5:00 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service State College PA 500 PM EDT Tue Jul 21 2020 .SYNOPSIS... A hot and humid mid-summer weather pattern will maintain the risk of scattered, mainly afternoon and evening thunderstorms through the end of the week. Some storms will be capable of strong gusty winds and locally heavy downpours. Maxes in the NW could be a notch cooler with all the cloud cover there. But, any late day sun could help them rise nicely. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Storms driven by main short wave trough moving through NW PA now and should be peaking soon, then die off through sunset. Some threat for heavy rain/minor flooding in the SW, but much of that area is now stabilized and sustained deep convection is less with each hour. Not much more precip is expected north of I-80, but a few showers could still pop up around the region. Some lower clouds could develop as the atmos stratifies later this evening, mainly over the Alleghenies and Laurels where it did rain. Overnight lows will again hold in the L70s in the SE, and 60s elsewhere, and it will feel a bit more muggy as dewpoints should rise a few degs overnight. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... After some clouds over the Alleghenies in the morning, and patchy fog elsewhere, the sun should take over for the SE half of the area. The clouds in the NW may hamper convection which should be moving in from the NW during the first half of the day. SPC SLGT risk covers the rest of the CWA for aftn convection. Parameters are all better than today (Tues). The HI gets right to 100 in a few pixels of the SErn-most counties in the aftn. The dewpoints should rise into the L70s for the far SE. However, not enough of the area looks like it will be aoa 100 to warrant an advy at this point. It will continue to be very uncomfortable, though. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Minor changes to this part of the package. SPC introduced a marginal risk for D3 Thursday with a similar overall synoptic setup consisting of enhanced west-southwesterly flow aloft and sufficient diurnal destablization. A mainly linear storm mode should occur with strong to locally damaging winds the most likely threat. A drier pattern appears likely into the weekend under building high pressure surface and aloft. Chance of showers and storms once again will increase early nest week, as dewpoints creep back up, as the next frontal system nears the area. Pattern favors weak ridging across the mountains, and a lee trough to the east. This will play a factor in the daily or lack of daily afternoon showers and storms. Temperatures will remain above average and trend hotter later in the period. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... Shortwave crossing south central PA late this afternoon maintaining isold deep convection over the Laurel Highlands through 23z. Isold to Sct showers elsewhere across the southern 2/3 of the airspace. Convection dwindles by 02z. Light wind, partial clearing and light wind could set the stage for patchy fog tonight, especially in those locations that received rain today/this evening. A deck of lower clouds is also expected over the Allegheny ridges. Wed will be a busier day as far as TSRA go. After the clouds/fog go away, there should be a good amount of sun for a few hours. The storms will be mainly to the south of I-80, with timing generally starting after 15Z (FIG/UNV) in the W-Cent counties and exiting the SE counties (LNS) before 00Z Thurs. Outlook... Thu...AM low cigs possible W Mtns. Sct PM tsra impacts possible, mainly southeast Pa. Fri-Sat...No sig wx expected. Sun...Small chance of a shower. && .CLIMATE... Harrisburg tied the record high minimum temperature of 79 degrees yesterday (7/20). The previous record was in 2019. Through 7/20, the average July temperature at Harrisburg is 81.6F or +5.7 degrees above normal - ranking as the 2nd warmest on record only 0.2F behind 1999. With persistent heat/above avg temps expected through the end of the month, July 2020 has a shot at the warmest July on record. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Steinbugl NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...Martin AVIATION...DeVoir/Dangelo CLIMATE...
Hazardous weather outlook, Jul 21, 5:29 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook National Weather Service State College PA 529 AM EDT Tue Jul 21 2020 PAZ004>006-220930- Warren-McKean-Potter- 529 AM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated strong to severe thunderstorms with gusty winds and locally heavy rain are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010-011-017-024-033-220930- Elk-Cameron-Clearfield-Cambria-Somerset- 529 AM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Slow-moving thunderstorms may produce isolated strong gusty winds and flooding this afternoon. Isolated flooding is most likely in areas that can experience rapid runoff from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated strong to severe thunderstorms with gusty winds and locally heavy rain are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-037-041-042-045-046-051-053-220930- Northern Clinton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Montour-Columbia- 529 AM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered severe thunderstorms with damaging winds 60 mph or greater are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-025>028-034-035-049-050-052-220930- Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Juniata- Bedford-Fulton-Union-Snyder-Northumberland- 529 AM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Slow-moving thunderstorms may produce gusty winds and localized flooding this afternoon. Localized flooding is most likely in areas that can experience rapid runoff from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered severe thunderstorms with damaging winds 60 mph or greater are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063>066-220930- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 529 AM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Slow-moving thunderstorms may produce gusty winds and localized flooding this afternoon. Localized flooding is most likely in areas that can experience rapid runoff from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered severe thunderstorms with damaging winds 60 mph or greater are possible Wednesday afternoon. Maximum heat indices around 100 degrees are probable Wednesday afternoon. Isolated strong to severe thunderstorms with gusty winds are possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MRS
In the hours before
Local storm report, Jul 21, 3:14 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 2 SSW WINDBER 40.20N 78.85W
07/21/2020 SOMERSET PA FIRE DEPT/RESCUE
SEVERAL TREES DOWN ON ROAD REPORTED AT 941
CHURCH DR, WINDBER, PA.
&&
AWLocal storm report, Jul 21, 3:16 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 2 WSW WINDBER 40.21N 78.86W
07/21/2020 SOMERSET PA FIRE DEPT/RESCUE
MULTIPLE TREES DOWN BLOCKING ROAD. REPORTED
AT PATRICA LANE AND CAMP DRIVE.
&&
AWLocal storm report, Jul 21, 3:41 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 3 SSW NEWRY 40.35N 78.45W
07/21/2020 BLAIR PA PUBLIC
TREE DOWN REPORTED AT THE INTERSECTION OF
JOHNSTOWN ROAD AND BAIRD LANE.
&&
REGSpecial weather statement, Jul 21, 4:03 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
403 PM EDT Tue Jul 21 2020
PAZ033-034-212045-
Bedford PA-Somerset PA-
403 PM EDT Tue Jul 21 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 445 PM EDT...
At 401 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending Somerset east to Bedford. Movement was east at 40 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
Locations impacted include...
Somerset, Bedford, Berlin, New Enterprise, Friedens, Boswell,
Osterburg, Central City, Jerome, Buffalo Mills, Acosta, St.
Clairsville, Seven Springs, Cessna, Ogletown, Jennerstown,
Hooversville, Indian Lake, Stoystown and Schellsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3988 7898 3996 7895 4000 7933 4009 7926
4010 7923 4012 7921 4011 7919 4012 7917
4016 7916 4018 7913 4022 7911 4020 7835
3984 7853
TIME...MOT...LOC 2001Z 257DEG 124KT 4028 7852 3990 7836
Gartner/BanghoffSpecial weather statement, Jul 21, 4:40 PM EDT, 25 minutes before
Special Weather Statement National Weather Service State College PA 440 PM EDT Tue Jul 21 2020 PAZ033>035-212115- Bedford PA-Fulton PA-Somerset PA- 440 PM EDT Tue Jul 21 2020 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...SOMERSET...AND FULTON COUNTIES UNTIL 515 PM EDT... At 439 PM EDT, Doppler radar indicated strong thunderstorms along a line extending from near Wells Tannery to near Hyndman. Movement was east at 40 mph. Wind gusts of up to 55 mph and penny size hail are possible. Locations impacted include... Bedford, Breezewood, Clearville, Everett, Buffalo Mills, Crystal Springs, Wells Tannery, Valley-Hi, Lake Gordon, Cessna, Barnes Gap, Inglesmith, Hyndman, Ellerslie, Manns Choice, Wellersburg and Rainsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3972 7895 4010 7858 4014 7809 3972 7836 TIME...MOT...LOC 2039Z 235DEG 105KT 4014 7826 3989 7843 Gartner
Special weather statement, Jul 21, 4:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Tue Jul 21 2020
PAZ035-036-212130-
Fulton PA-Franklin PA-
443 PM EDT Tue Jul 21 2020
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN AND FULTON
COUNTIES UNTIL 530 PM EDT...
At 442 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Berkeley Springs to near
Wilson-Conococheague. Movement was northeast at 35 mph.
Additional storms are also moving in from the west. These storms may
strengthen as they move into Fulton and Franklin Counties.
Wind gusts of up to 55 mph and penny size hail are possible.
Locations impacted include...
Chambersburg, Waynesboro, Greencastle, Guilford, St. Thomas,
Fayetteville, Warfordsburg, Wayne Heights, Mont Alto, Mercersburg,
Scotland, McConnellsburg, Harrisonville, Rouzerville, Marion, Fort
Loudon, Big Cove Tannery, Needmore, Locust Grove and Claylick.
LAT...LON 3972 7837 4002 7817 3997 7760 3985 7746
3972 7746
TIME...MOT...LOC 2042Z 228DEG 30KT 3967 7828 3966 7793
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:15 PM EDT | Special Weather Statement | CTP | Somerset | 45 min |
| Jul 21, 12:56 PM EDT | Special Weather Statement | CTP | Cambria | 34 min |
| Jul 21, 1:03 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 44 min |
| Jul 21, 1:11 PM EDT | Special Weather Statement | CTP | Cambria | 34 min |
| Jul 21, 1:15 PM EDT | Special Weather Statement | CTP | Bedford | 45 min |
| Jul 21, 1:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 42 min |
| Jul 21, 1:40 PM EDT | Special Weather Statement | CTP | Blair | 35 min |
| Jul 21, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jul 21, 2:43 PM EDT | Special Weather Statement | CTP | Huntingdon | 32 min |
| Jul 21, 2:59 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| Jul 21, 3:18 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 42 min |
| Jul 21, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 43 min |
| Jul 21, 4:03 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 42 min |
| Jul 21, 4:40 PM EDT | Special Weather Statement | CTP | Bedford | 35 min |
| Jul 21, 4:43 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 47 min |
| Jul 21, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 34 min |
| Jul 21, 6:13 PM EDT | Special Weather Statement | CTP | Cumberland | 32 min |
| Jul 21, 6:24 PM EDT | Special Weather Statement | CTP | York | 21 min |
| Jul 21, 6:36 PM EDT | Areal Flood Advisory | CTP | Adams, York | 54 min |
| Jul 21, 6:43 PM EDT | Severe Thunderstorm Warning | CTP | York | 32 min |
| Jul 21, 7:28 PM EDT | Areal Flood Advisory | CTP | Adams, York | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.